MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah TRIATH REVISION INSERT X3 SZ4 9MM; Prosthesis, knee, patello/femorotibial, semi-constrained, uncemented, porous, co

Stryker Orthopaedics-Mahwah TRIATH REVISION INSERT X3 SZ4 9MM; Prosthesis, knee, patello/femorotibial, semi-constrained, uncemented, porous, co
Catalog Number 5612-X-409
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient had a history of trauma on right knee treated non-surgically.Patient had an index right tka on (b)(6) 2025 treated with short stems in femur and tibia.The patient had a trauma and presented with a patellar fracture on an unresurfaced patella with lateralization of the patella, managed non-surgically.Later patient developed pji, and was revised on (b)(6) 2025.Only poly was exchanged and the patella was resurfaced.
 
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.The following devices were also listed in this report: device name# tri ts femur sz5 right; cat# 5512-f-502; lot# rvd7t.Device name# triathlon hinge bplate size 4; cat# 5612b400; lot# tx36n.Device name# tri cmnt stem 12mmx50mm; cat# 5560-s-112; lot# 1185527k.Device name# triath cmnt stem-9mm x 50mm; cat# 5560-s-109; lot# 1191457h.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.

Brand Name
TRIATH REVISION INSERT X3 SZ4 9MM
Common Device Name
Prosthesis, knee, patello/femorotibial, semi-constrained, uncemented, porous, co
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50422456
Report Number0002249697-2026-00754
Device Sequence Number10370535
Product Code MBH
UDI-Device Identifier07613327560015
UDI-Public07613327560015
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K230416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Study
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5612-X-409
Device Lot NumberK38464
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/27/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight180 LB